# SDR ASAA2018030923973

- Difficulty date: March 9, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE FLOOR TRANSITION PANEL FROM STA 727G TO STA 727K HAS CORROSION AT NUTPLATE LOCATIONS. GROUNDED - YES. REMOVED CORROSION ON TRANSITION PANEL AT AFT PIT LT STATION 727G +10, 727I AND 727K +10 WITH 100 PERCENT MAT LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REMOVED AND REPLACED LT TRANSITION PANEL BETWEEN STATION 727G +10 - 727K +10 WITH 1496-377 7075-T6, PO 899808.1 IAW SRM 53-00-53.
